# SDR 2004UALA00268

- Difficulty date: March 20, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 34,375 hours, 7,612 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 131W18111103
- Condition: Cracked
- Location: L4 Door
- Part time: 40 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L WILL NOT OPEN FROM OUTSIDE OR INSIDE DOOR.  FOUND GIRT BAR FITTING BROKEN.  CAUSE DETERMINED TO BE THE THRESHOLD GIRT FLOOR FITTING OUT OF ADJUSTMENT, RESULTING IN A PRELOAD ON THE GIRT BAR AND THE GIRT BAR FITTING WHEN THE DOOR WAS CYCLED THROUGH ARM/DISARM.  THE GIRT BAR FITTING WAS REPLACED.  THE SAME FITTING CRACKED 6 DAYS EARLIER, BUT THE THRESHOLD GIRT FLOOR FITTING RIG WAS EVIDENTLY NOT CORRECT (SEE 2004UALA00234).
